CSpace
径向对称非线性Schrodinger方程的守恒差分格式
张鲁明; 常谦顺
2000
Source Publication计算物理
ISSN1001-246X
Volume017Issue:003Pages:215
Abstract对径向对称的非线性Schrodinger方程提出了一个新的守恒差分格式,这是一个三层格式,它不需迭代求解因此提高了计算速度,同时也较好地保持了方程的两上守恒律。文中证明了格式的收敛性与稳定性,数值计算结果表明,该差分格式是有效的。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36408
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张鲁明,常谦顺. 径向对称非线性Schrodinger方程的守恒差分格式[J]. 计算物理,2000,017(003):215.
APA 张鲁明,&常谦顺.(2000).径向对称非线性Schrodinger方程的守恒差分格式.计算物理,017(003),215.
MLA 张鲁明,et al."径向对称非线性Schrodinger方程的守恒差分格式".计算物理 017.003(2000):215.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张鲁明]'s Articles
[常谦顺]'s Articles
Baidu academic
Similar articles in Baidu academic
[张鲁明]'s Articles
[常谦顺]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张鲁明]'s Articles
[常谦顺]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.